Research ArticleOpen accessIn the author namesCharacterization of Chain as a Regular Semi GroupR. Kehinde, S.O. MakanjuolaJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,792 accessesView PDFCite
22 results for “R. Kehinde”
Set a search alertResearch ArticleOpen accessIn the author namesA Boundedness Theorem for a Certain Third Order Nonlinear Differential EquationA.T. Ademola, R. Kehinde, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,927 accessesView PDFCite